# SDR P5CA2019051700078

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 15,560 hours, 3,703 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START OF RIGHT ENGINE,  "R ENG EEC MODE" EICAS MESSAGE. ALL F/O INSTRUMENTS FAILED. ( BOTH ENG PERFORMED PIMU GROUND TEST PASSED AND ALL F/O INSTRUMENT NORMAL IAW FIM 71-01 FT 810. MCC NOTIFIED. )
